# SDR DALA2018073104802

- Difficulty date: July 29, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 82,534 hours, 37,840 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH DOOR 1L OPEN ENTRY DOORS LIGHT ON PILOTS OVERHEAD NOT ILLUMINATED & NO ECAS MESSAGE. FOUND L1 DOOR SWITCH PLUNGER STUCK DOWN. FREED AND LUBRICATE, L1 DOOR ENTRY LIGHT AND EICAS INDICATIONS NOW NORMAL.
